Mots-clés : Markov chain, limit distributions.
@article{DM_2014_26_4_a0,
author = {V. A. Avdeev},
title = {Stationary distribution of the player rating in the {Elo} model with one adversary},
journal = {Diskretnaya Matematika},
pages = {3--14},
year = {2014},
volume = {26},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_2014_26_4_a0/}
}
V. A. Avdeev. Stationary distribution of the player rating in the Elo model with one adversary. Diskretnaya Matematika, Tome 26 (2014) no. 4, pp. 3-14. http://geodesic.mathdoc.fr/item/DM_2014_26_4_a0/
[1] P. Diaconis, D. Freedman, “Iterated random functions”, SIAM Review, 41:1 (1999), 45–76 | DOI | MR | Zbl
[2] T. Fenner, M. Levene, G. Loizou, “A discrete evolutionary model for chess players' ratings”, IEEE Trans. Comput. Intell. AI in Games, 4:2 (2012), 84–93 | DOI
[3] M. E. Glickman, “A comprehensive guide to chess ratings”, Amer. Chess J., 3 (1995), 59–102
[4] T. Kamihigashi, J. Stachurski, “Asymptotics of stochastic recursive economies under monotonicity”, KIER Working Papers, 666 (2009)
[5] G. Letac, “A contraction principle for certain Markov chains and its applications”, Random matrices and their applications, Contemp. Math., 50, Amer. Math. Soc., 1986, 263–273 | DOI | MR
[6] D. Steinsaltz, “Zeno's walk: A random walk with refinements”, Probab. Theory Related Fields, 107:1 (1997), 99–121 | DOI | MR | Zbl
[7] D. Steinsaltz, “Locally contractive iterated function systems”, Ann. Prob., 27:4 (1999), 1952–1979 | DOI | MR | Zbl
[8] Ö. Stenflo, “A survey of average contractive iterated function systems”, J. Differ. Equations Appl., 18:8 (2012), 1355–1380 | DOI | MR | Zbl